# SDR SWAA2023050321069

- Difficulty date: March 26, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 25R LOCATED BS540 AT FWD CARGO COMPARTMENT 2023-208785<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N:45MG S/N: 130064101 DUE DATE: 12-OCT-23;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24;[03] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC500D; S/N: N500X11290U021704; CAL DUE DATE: 12-MAR-24;[04] PERFORMED REPAIR STRINGER 25R LOCATED BS540 AT FWD CARGO COMPARTMENT IAW B737-700 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1;[05] PERFORMED REPAIR STRINGER 25R LOCATED BS540 AT FWD CARGO COMPARTMENT IAW B737-700 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 RII
